The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (748 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 2, 1996, pp. 299–307
DOI: 10.4171/ZAA/701

Published online: 1996-06-30

On Measures of Non-Compactness in Regular Spaces

N.A. Yerzakova[1]

(1) Khabarovsk Technical University, Khabarowsk, Russian Federation

Previous results on non-compactness obtained in [11–13] are extended to regular spaces of measurable functions, and new criteria for the $\mu$-compactness of sets and operators are proved. An application of the abstract results to elliptic boundary problems is given as well.

Keywords: Regular spaces, measures of non-compactness, measures of non-equibounded ness, Lebesgue spaces, Sobolev spaces, embedding operators, elliptic boundary value problems

Yerzakova N.A.: On Measures of Non-Compactness in Regular Spaces. Z. Anal. Anwend. 15 (1996), 299-307. doi: 10.4171/ZAA/701